# SDR GLBA99018

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Part number: W1012W1008
- Condition: Failed
- Location: Cockpit
- Part time: 24,212 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

COCKPIT FILLED WITH SMOKE DUE TO AN APU BUS MALFUNCTION FERRIED A/C TO SPW WITHOUT USE OF THE APU.  FOUND WIRING W1012-W1008 TERMINAL END LOOSE, MELTED.  REPLACED APU BUS CABLE.  (M)
